# SDR FDEA20180829405

- Difficulty date: February 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 30,718 hours, 4,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Empty
- Location: Door Assist Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND THE L1 DOOR EMERGENCY POWER ASSIST SYSTEM RESERVOIR EMPTY.
